MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-550-U
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nkv-550 ventilator was in o2 therapy mode while in use on a patient when the critical alarm light activated and the display became unresponsive.After several minutes, the device stopped delivering oxygen flow to the patient.Clinical staff immediately placed the patient on a non-rebreather mask when the device stopped delivering flow and subsequently transitioned the patient to another ventilator.During the event, the patient¿s oxygen saturation (spo2) temporarily decreased to below 85% but returned to baseline following intervention.No serious injury or permanent harm to the patient was reported.The affected ventilator was removed from service for evaluation.
 
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
 
Additional Manufacturer Narrative
Evaluation has been completed.Refer to the attached failure investigation summary report for detailed findings.

Brand Name
NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key24852535
Report Number3014631252-2026-00028
Device Sequence Number5624629
Product Code CBK
UDI-Device Identifier00843685100012
UDI-Public(01)00843685100012(11)251029
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNKV-550-U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient Weight48 KG